# SDR SWIA202402290008

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 36,187 hours, 24,751 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Trim System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT, RUDDER TRIM RAN AWAY NOSE RIGHT, COMPENSATED WITH RUDDER, WE RAN IT BACK TO CENTER, BEGAN TO RUN AWAY AGAIN AFTER RE-CENTERING. NO LONGER RAN AWAY, QRH RUN, RETURNED TO FIELD. (FLIGHT 3785 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
